MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH HIP BIO-COMP P-LCK 2.9X 15.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH HIP BIO-COMP P-LCK 2.9X 15.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH HIP BIO-COMP P-LCK 2.9X 15.5MM
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip surgery the tip of 5 anchors ar-2923bch (lot: 15349271) broke off during insertion.All fragments were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: the failed device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in damage to the device.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
SUTR ANCH HIP BIO-COMP P-LCK 2.9X 15.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22707692
Report Number1220246-2025-03239
Device Sequence Number18581854
Product Code MAI
UDI-Device Identifier00888867023031
UDI-Public(01)00888867023031(11)241118(17)281031(10)15349271
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH HIP BIO-COMP P-LCK 2.9X 15.5MM
Device Catalogue NumberAR-1923BCH
Device Lot Number15349271
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown